Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 52, NWS Shreveport, LA

July 30, 20096 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Jul 30, 2009, 12:09 AM CDT for 6 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2009, 12:09 AM CDT (05:09 UTC)
Expired
Jul 30, 2009, 3:00 AM CDT
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 76 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 5.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1655 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 300509
FFWSHV
TXC067-183-203-315-343-459-300800-
/O.NEW.KSHV.FF.W.0052.090730T0509Z-090730T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1209 AM CDT THU JUL 30 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  NORTH CENTRAL GREGG COUNTY IN NORTHEAST TEXAS...
  NORTHERN HARRISON COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MARSHALL...
  MARION COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN MORRIS COUNTY IN NORTHEAST TEXAS...
  EASTERN UPSHUR COUNTY IN NORTHEAST TEXAS...

* UNTIL 300 AM CDT

* AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
  VERY HEAVY RAIN FROM THUNDERSTORMS MOVING NORTHEAST AROUND 25 MPH  
  OVER THE WARNED AREA. RAINFALL AMOUNTS OF ONE TO NEAR ONE AND ONE  
  HALF INCHES PER HOUR POSSIBLE OVER A REGION WHERE VERY HEAVY RAINS
  FELL RECENTLY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLAWN...
  WASKOM...SMITHLAND...ORE CITY...MCLEOD...LONE STAR...LODI...
  LINDEN...KILDARE...KARNACK...JENKINS...JEFFERSON...HUGHES
  SPRINGS...HARLETON...EAST MOUNTAIN...DIANA...BIVINS AND BEREA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. 

&&

LAT...LON 3314 9464 3313 9406 3247 9407 3257 9491

$$

06
2 follow-up statements
000 
WGUS74 KSHV 300655
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 AM CDT THU JUL 30 2009

TXC067-183-203-315-343-459-300800-
/O.CON.KSHV.FF.W.0052.000000T0000Z-090730T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS TX-CASS TX-UPSHUR TX-MARION TX-HARRISON TX-GREGG TX-
155 AM CDT THU JUL 30 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
GREGG...HARRISON...MARION...UPSHUR...CASS AND MORRIS COUNTIES...

AT 150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A THUNDERSTORM PRODUCING RAINFALL AMOUNTS UP TO AN INCH IN AN 
HOUR OVER THE WARNED AREA.  THESE RAINFALL AMOUNTS ARE FALLING OVER 
A REGION WHERE VERY HEAVY RAINS HAVE RECENTLY FALLEN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCLEOD...LONE
STAR...LODI...LINDEN...KILDARE...JENKINS...HUGHES SPRINGS...CEDAR 
SPRINGS...BIVINS AND ATLANTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATINOAL WEATHER SERVICE IN 
SHREVEPORT.

&&

LAT...LON 3314 9464 3313 9406 3247 9407 3257 9491

$$

D. BUTTS
000 
WGUS74 KSHV 300802
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
302 AM CDT THU JUL 30 2009

TXC067-183-203-315-343-459-300811-
/O.EXP.KSHV.FF.W.0052.000000T0000Z-090730T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS TX-CASS TX-UPSHUR TX-MARION TX-HARRISON TX-GREGG TX-
302 AM CDT THU JUL 30 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR GREGG...HARRISON...
MARION...UPSHUR...CASS AND MORRIS COUNTIES...

RAINFALL RATES WITH SHOWERS AND THUNDERSTORMS OVER THE PREVIOUSLY 
WARNED AREA HAVE DECREASED.  AS SUCH...THE FLASH FLOOD WARNING WAS 
ALLOWED TO EXPIRE AT 3 AM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3314 9464 3313 9406 3247 9407 3257 9491

$$

D. BUTTS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 10:03 PM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 29, 10:03 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1003 PM CDT WED JUL 29 2009

.DISCUSSION...

UPDATED THE ZONES TO ADJUST RAIN CHANCES TO THE SOUTH.
MORE COMING FOR THE NORTHWEST AND CENTRAL LATER SO MADE ALL ZONES
70 PERCENT. STRONG WINDS OVER NORTH CENTRAL LA WILL BE ISSUING
WARNINGS ALONG AND AHEAD OF THE LINE. ADJUSTED TEMPERATURES TO
CURRENT TRENDS. /06/

&&

.AVIATION...

PERIODS OF SHOWERS AND THUNDERSTORMS WILL PREVAIL ACROSS MOST
TERMINAL SITES THROUGH THE TERMINAL FORECAST PERIOD. EXPECT MVFR/IFR
CONDITIONS IN AND AROUND THUNDERSTORMS. OTHERWISE...WINDS WILL
REMAIN SOUTHERLY...BECOMING SOUTHWEST THROUGH 00Z FRIDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  85  74  85  74 /  70  80  70  70  30
MLU  75  88  74  85  74 /  70  70  70  70  40
DEQ  70  82  70  86  70 /  70  80  30  30  30
TXK  72  84  71  85  71 /  70  80  60  60  30
ELD  72  84  72  85  71 /  70  80  70  60  40
TYR  75  84  73  86  72 /  70  80  70  70  30
GGG  74  84  73  86  73 /  70  80  70  70  30
LFK  77  90  76  90  74 /  70  70  50  60  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: LAZ001>004.

     FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: LAZ005-006-010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

     FLASH FLOOD WATCH FROM 4 AM CDT THURSDAY THROUGH THURSDAY
     EVENING FOR THE FOLLOWING ZONES: TXZ152-153-165>167.

&&

06/05
Hazardous weather outlook, Jul 29, 11:48 AM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 AM CDT WED JUL 29 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
1148 AM CDT WED JUL 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP THROUGHOUT THE
DAY AS ANOTHER IN A SERIES OF UPPER DISTURBANCES MOVES ACROSS THE
AREA. A FEW SEVERE STORMS WILL BE POSSIBLE WITH STRONG GUSTY WINDS
UP TO 50 MILES PER HOUR. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH ANY OF THE STRONGER STORMS WHICH MAY CAUSE PONDING
OF WATER ON ROADWAYS AND LOCALIZED FLASH FLOODING.

THUNDERSTORM COVERAGE WILL INCREASE TONIGHT AS A STRONGER
DISTURBANCE MOVES CLOSER TO THE REGION. VERY HEAVY RAINFALL AND
FLASH FLOODING WILL BE POSSIBLE INTO EARLY THURSDAY MORNING IN AN
AREA NORTH OF A JACKSONVILLE TEXAS TO MONROE LA LINE.

.DAYS TWO THROUGH SEVEN...
HEAVY RAINFALL AND STRONG THUNDERSTORMS
WILL LIKELY BE SEEN THURSDAY AS STRONG UPPER LEVEL DISTURBANCES
MOVE THROUGH THE REGION. RAINFALL AMOUNTS BETWEEN 2 AND 4 INCHES
WILL BE SEEN IN MOST PLACES...WITH TOTALS UP TO 6 INCHES POSSIBLE
IN THE HEAVIER DOWNPOURS. ADDITIONAL AMOUNTS SUCH AS THESE COULD
LEAD TO ADDITIONAL FLOODING ACROSS THE REGION.

MORE DISTURBANCES ARE EXPECTED TO MOVE ACROSS THE REGION HEADING
INTO THE WEEKEND...AND BRING ADDITIONAL PERIODS OF HEAVY RAINFALL.
GIVEN THE UNCERTAINTIES IN TIMING THESE DISTURBANCES...YOU SHOULD
CLOSELY MONITOR LATER FORECASTS AND STATEMENTS CONCERNING THESE
POTENTIAL WEATHER EVENTS.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THIS AFTERNOON AND EVENING AS
DAYTIME HEATING COULD IGNITE A FEW STRONGER STORMS. ACTIVATION MAY
BE NEEDED THURSDAY AS WELL.

LAZ017>022-TXZ165>167-301700-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1148 AM CDT WED JUL 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP DURING THE
AFTERNOON AND EVENING HOURS. LOCALIZED HEAVY RAINFALL WILL BE
POSSIBLE WITH ANY OF THE STRONGER STORMS WITH RAINFALL RATES OF 1
TO 2 INCHES PER HOUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

HEAVY RAINFALL AND STRONG THUNDERSTORMS WILL LIKELY BE SEEN
THURSDAY AS STRONG UPPER LEVEL DISTURBANCES MOVE THROUGH THE
REGION. RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES WILL BE SEEN IN
MOST PLACES...WITH HIGHER TOTALS POSSIBLE IN THE HEAVIER
DOWNPOURS.

MORE DISTURBANCES ARE EXPECTED TO MOVE ACROSS THE REGION HEADING
INTO THE WEEKEND...AND BRING ADDITIONAL PERIODS OF HEAVY RAINFALL.
GIVEN THE UNCERTAINTIES IN TIMING THESE DISTURBANCES...YOU SHOULD
CLOSELY MONITOR LATER FORECASTS AND STATEMENTS CONCERNING THESE
POTENTIAL WEATHER EVENTS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED THROUGH TONIGHT.

04

In the hours before

Special weather statement, Jul 29, 7:16 PM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
716 PM CDT WED JUL 29 2009

LAZ001>003-010-012-300115-
BIENVILLE-BOSSIER-CADDO-DE SOTO-WEBSTER-
716 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 815 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER...WEBSTER...BIENVILLE AND DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     BOSSIER CITY...EASTWOOD...HAUGHTON...MINDEN...RED CHUTE...
     RINGGOLD AND SIBLEY...

AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EASTWOOD TO 9 MILES
SOUTH OF HAUGHTON TO 12 MILES EAST OF STONEWALL...OR ALONG A LINE
EXTENDING FROM RED CHUTE TO 11 MILES SOUTHEAST OF BOSSIER CITY TO 17
MILES NORTH OF MANSFIELD...MOVING NORTHEAST AT 25 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. SHOULD THESE
STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Local storm report, Jul 29, 7:55 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
755 PM CDT WED JUL 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     HALL SUMMIT             32.18N 93.30W
07/29/2009                   RED RIVER          LA   LAW ENFORCEMENT

            TREE DOWN ON SWINT RD.

&&

JTALLEY
Local storm report, Jul 29, 7:57 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
757 PM CDT WED JUL 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     7 N BIG SANDY           32.69N 95.11W
07/29/2009                   UPSHUR             TX   LAW ENFORCEMENT

            TREE DOWN ON TANGERINE RD JUST SOUTH OF THE RHONESBORO
            COMMUNITY.

&&

JTALLEY
Special weather statement, Jul 29, 8:32 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
832 PM CDT WED JUL 29 2009

LAZ005-012-013-300200-
BIENVILLE-JACKSON-LINCOLN-
832 PM CDT WED JUL 29 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 900 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
     BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARCADIA AND GRAMBLING...

AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR ARCADIA...OR 14 MILES WEST OF GRAMBLING...
MOVING EAST AT 25 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

05
Local storm report, Jul 29, 10:15 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 PM CDT WED JUL 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     RINGGOLD                32.33N 93.28W
07/29/2009                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES DOWN ON HWY 533 AND ON LAKE BISTINEAU ROAD.

&&

MMAYEAUX
Local storm report, Jul 29, 10:55 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 PM CDT WED JUL 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             MONROE                  32.51N 92.08W
07/29/2009  E0.75 INCH       OUACHITA           LA   BROADCAST MEDIA

&&

MMAYEAUX

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:22 AM CDTAreal Flood AdvisorySHVSmith3 hr
Jul 30, 3:24 AM CDTFlash Flood WarningSHVCherokee, Smith111 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.